MAUDE Adverse Event Report: Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® K2 EDTA (K2E) 3.6mg Blood Collection Tubes; Tubes, vacuum sample, with anticoagulant

Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® K2 EDTA (K2E) 3.6mg Blood Collection Tubes; Tubes, vacuum sample, with anticoagulant
Catalog Number 367841
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction

Brand Name
BD Vacutainer® K2 EDTA (K2E) 3.6mg Blood Collection Tubes
Common Device Name
Tubes, vacuum sample, with anticoagulant
Manufacturer (Section D)
Becton Dickinson & CO (Franklin Lakes)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (Broken Bow)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
+1(201)847-5186
MDR Report Key50926540
Report Number1917413-2026-00917
Device Sequence Number10759073
Product Code GIM
UDI-Device Identifier30382903678410
UDI-Public(01)30382903678410(11)251216(17)270331(10)5350879
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
BK230980
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367841
Device Lot Number5350879
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown